Образец цитирования:
Л. А. Тахтаджян, “Некоммутативные гомологии квантовых торов”, Функц. анализ и его прил., 23:2 (1989), 75–76; Funct. Anal. Appl., 23:2 (1989), 147–149
А. Ю. Пирковский, “Гомологические размерности и изоморфизмы Ван ден Берга для ядерных алгебр Фреше”, Изв. РАН. Сер. матем., 76:4 (2012), 65–124; A. Yu. Pirkovskii, “Homological dimensions and Van den Bergh isomorphisms for nuclear Fréchet algebras”, Izv. Math., 76:4 (2012), 702–759
Jorge A. Guccione, Juan J. Guccione, “Hochschild homology of some quantum algebras”, Journal of Pure and Applied Algebra, 132:2 (1998), 129
Marc Wambst, “Hochschild and cyclic homology of the quantum multiparametric torus”, Journal of Pure and Applied Algebra, 114:3 (1997), 321
Bohumil Cenkl, Micheline Vigué-Poirrier, Algebraic Topology: New Trends in Localization and Periodicity, 1996, 69
Michel van den Bergh, “Noncommutative homology of some three-dimensional quantum spaces”, K-Theory, 8:3 (1994), 213
Georges Maltsiniotis, “Le langage des espaces et des groupes quantiques”, Commun.Math. Phys., 151:2 (1993), 275
S. P. Smith, Mathematical Sciences Research Institute Publications, 24, Noncommutative Rings, 1992, 131
Ping Feng, Boris Tsygan, “Hochschild and cyclic homology of quantum groups”, Commun.Math. Phys., 140:3 (1991), 481